Hi guys,

It's been a while since I was on here. The doctors eventually put me back on warfarin after 2 years of me saying clopidogrel wasn't working, but only after I was rushed in to hospital with some form of infection and was in for 10 days. Got home and then took back in 2 weeks later for multiple blood clots in my lungs. Been feels ng good on the warfarin since. Now they have started me on hydroxylchlrorquine due to joint pain and fatigue. But I have only been on it a few days and having trouble sleeping. Has anyone had issues with this drug?

8 Replies

  • Hi, there, it takes a while to come up to speed on Plaquenil, hang on in there, did they also check your Iron, Vit D and B12 and your Thyroid, as low vitamin D or low Iron, or the others being low will not help at all with how you feel, or indeed your recovery. MaryF

  • They took a whole bank of blood test when I was at the hospital on Monday. Thank you I will hang in there.

  • Hi, I wonder if you have got an APS-Specialist today?

    Also I wonder what therapeutic level your INR is put on today and why it does not work with your Warfarin?

    Are you on Hydroxyqloroquine instead of warfarin or both? Do you have other autoimmun illnesses besides your APS?

    Best wishes from Kerstin in Stockholm

  • I am on warfarin as well as the hydroxylchloroquine. They have my INR range between 2-3.

  • I still wonder if you have got an APS-Specialist? That is the most important factor when we are treated for APS!

    If you have got PEs You might need Warfarin in a higher dose like an INR between 3.0 - 4.0.

    That could be the reason the Warfarin does not work. Do you have other autoimmun illnesses besides your APS?


  • I am waiting for bloods to come back as he said something about rynauds

  • I'm on hydroxychloroquine and it makes me very nauseous, helps a bit with the fatigue but the joint pain is still there. No issues with sleeping.

  • I read from your questions 2 years ago that we all have adviced you at that time to get an APS-Specialist. What about that Expert Doctor in Darlington. Did you try him? Have you even thought about it?

    It is dangerous to have APS and PEs etc and stop Warfarin and restart it on a probably too low INR also. Are you positive for the 3 antibodies for APS?

    Even if you could have other autoimmun illnesses (Raynaulds) you should be treated by an Expert Doctor for your APS. We have several men on our site so APS is not only for women as your Doctor told you.

    I am afraid that you do not realize how important it is for you to get the right treatment when you have APS and for that you need an Expert. Believe me I know. It has been a fight really for most of us.

    Try to learn as much as you can. "Sticky Blood Explained" by Kay Thackray is good. She has APS herself. Knowledge is power!

    Kerstin in Stockholm

You may also like...